# SDR CHQA20120601181

- Difficulty date: June 1, 2012
- Submitted: June 8, 2012
- Operation: Air carrier
- Aircraft: N275SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145345
- Aircraft time: 28,476 hours, 23,262 cycles
- Engine: Allsn AE3007A
- Engine time: 23,341 hours, 19,137 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED BURNING ODOR AT 22,000 FT.  ODOR LASTED FOR APPROXIMATELY 15 SECONDS AND THEN DISSIPATED.  AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERFORMED FAULT ISOLATION MANUAL TASK 72-00-00-810-814.  NO DEFECTS WERE NOTED AT THAT TIME.
